Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Swelling sensation, light chaffing inside of bottom lip. What could be the reason?

I have been experience a swelling sensation and well as apparent light chaffing on the inside of my bottom lip. This occurs when I have not eaten anything, then more noticeable when I do eat. At first I thought it was the type of food I was eating, laying on my bottom teeth so I would brush them but with no relief. This has been happening for about 2 weeks now. I have been keeping a log of the items I ve been consuming but have not changed my diet during that time it began occuring.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
I have gone through your concern.
The feeling of chaffing and swelling inside of lip can be because of irritation by tooth in that region or can be because of starting of ulcer formation. You ca check in mouth for such cause or check if you find any cracks or break in tissues in the region.
please give us feedback or consult the Dentist or physician.

I hope you find this helpful.
Take care.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor